# SDR AALA20072081

- Difficulty date: October 30, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 16D INOPERATIVE.  RESET CONNECTOR FOR EMERGENCY LIGHT AT SEAT 16D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
